Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Hai, Oksana Miroslavovna

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:27
Abstract pages:24
Full texts:14

https://www.mathnet.ru/eng/person202597
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru Citations
2005
1. V. Z. Stankevich, B. M. Stasyuk, O. M. Hai, “Dynamic analysis of interacting coplanar cracks in a half space with a clamped boundary condition using boundary integral equations”, Prikl. Mekh. Tekh. Fiz., 46:1 (2005),  153–159  mathnet  elib; J. Appl. Mech. Tech. Phys., 46:1 (2005), 124–128 3

Organisations
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024